# SDR YENA2022061300594

- Difficulty date: June 11, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N708JB
- Make and model: Airbus A320-232
- Aircraft serial: 03479
- Aircraft time: 53,527 hours, 18,709 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Cabin Air Sys
- Condition: Odor
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#579, DCA-FLL. 'OILY DIRTY SOCK SMELL NOTED IN COCKPIT. DESCENDING THUR 9000FT. NO APU. UPON OPENING THE COCKPIT DOOR STRONG OILY SMELL WAS NOTED IN THE CABIN. REPORTED BY MULTIPLE CREW AND MAINT TECH. ( APU SYSTEM ).' (SUPPLEMENTAL WILL FOLLOW)
